A remark on a theorem by Forstman

Lars Lithner

TBD mathscidoc:1701.332149

Arkiv for Matematik, 4, (1), 31-33, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{lars1960a,
  title={A remark on a theorem by Forstman},
  author={Lars Lithner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424323133958},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={31-33},
  year={1960},
}
Lars Lithner. A remark on a theorem by Forstman. 1960. Vol. 4. In Arkiv for Matematik. pp.31-33. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424323133958.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved